ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Vyvanse
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Vyvanse (lisdexamfetamine dimesylate)

Reply
 
Thread Tools Display Modes
  #1  
Old 11-13-17, 06:58 PM
fathom6 fathom6 is offline
Member
 

Join Date: Mar 2017
Location: IL
Posts: 82
Thanks: 59
Thanked 15 Times in 14 Posts
fathom6 is on a distinguished road
Recently started sweating - help

Hi All, overall I'm really well adjusted on Vyvanse. It is longer-acting, I have come to learn hard way that one must take it early morning only otherwise it messes you up. (Thanks to Sarahsweets for making me realize that Vyvanse could easily build up in your system, and her tips fixed my headache issues)

A totally new problem I have, never faced it in my life, nor faced it during all summers. Now that it is cold and wintery, I am finding each day my dress shirts are becoming wet in the armpits. There is no bad odor at all, its just frustrating to see your shirts get wrecked with sweat.

What is going on with me, any ideas? Again this is totally new. What can I do to reduce it. I used to wear hanes 100% cotton, and just tried their xTemp shirts that are supposed to keep sweat away, but nothing is working so far. Help.
__________________
Meds currently taking: Adderall IR 30mg for ADD, Gabapentin 200mg (as needed) for Anxiety. SAM-e and Alpha-GPC for Methylation support.
In past used: Vyvanse, Prozac, Buproprion, Buspirone
Conditions: ADD, Stuttering and Voice fatigue, SAD, GAD, Dysthymia
Reply With Quote
  #2  
Old 11-14-17, 05:51 AM
sarahsweets's Avatar
sarahsweets sarahsweets is offline
Mod-A-holic
 

Join Date: Mar 2011
Location: nj, usa
Posts: 27,138
Thanks: 5,664
Thanked 31,458 Times in 14,483 Posts
sarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond repute
Re: Recently started sweating - help

I dont know 100% if its due to stimulants because I have other health issues but I fluctuate between having the sweaty/non smelly underarm thing and not having it. My doc prescribed drysol for me to try but I have not done it consistently yet because I just had surgery on my hands, five weeks a part. The last surgery was 12 days ago.
__________________
President of the No F's given society.

I carried a watermelon?
Reply With Quote
The Following User Says Thank You to sarahsweets For This Useful Post:
fathom6 (11-15-17)
  #3  
Old 11-15-17, 01:05 AM
fathom6 fathom6 is offline
Member
 

Join Date: Mar 2017
Location: IL
Posts: 82
Thanks: 59
Thanked 15 Times in 14 Posts
fathom6 is on a distinguished road
Re: Recently started sweating - help

I did recently start eating fish oil supplements. Ordered online today a special under-shirt that is meant to keep outer shirts armpit area dry ... I'm hoping that works!
__________________
Meds currently taking: Adderall IR 30mg for ADD, Gabapentin 200mg (as needed) for Anxiety. SAM-e and Alpha-GPC for Methylation support.
In past used: Vyvanse, Prozac, Buproprion, Buspirone
Conditions: ADD, Stuttering and Voice fatigue, SAD, GAD, Dysthymia
Reply With Quote
Sponsored Links
  #4  
Old 11-22-17, 06:12 PM
Mj3123 Mj3123 is offline
Newbie
 

Join Date: Nov 2017
Location: Monmouth county nj
Posts: 4
Thanks: 0
Thanked 0 Times in 0 Posts
Mj3123 is on a distinguished road
Re: Recently started sweating - help

Quote:
Originally Posted by fathom6 View Post
I did recently start eating fish oil supplements. Ordered online today a special under-shirt that is meant to keep outer shirts armpit area dry ... I'm hoping that works!
I have the same problem. Been on vyvanse 70 for almost a month now and the sweating is awful. It's strange because prior to the meds I always felt hot , but now on the meds I'm cold and sweaty. Not to be gross but the 2 areas I notice the sweat are my armpits and my butt crack lol. It's the worst and I'm becoming super self conscious about the butt sweat. I have no idea how to handle this or if it is something my body will get used to. I told my doctor about it and he said it's perfectly normal but still!!!! I don't want to sweat through my pants . I'm going to have to start wearing multiple pairs of underwear at one time just to absorb it.. figures , finally have a med to help me and now I'm a sweat hog
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Help needed! I am on Vyvanse and started Celexa (citalopram). DoomAndGloom Anti-Depressants 0 09-13-17 11:22 AM
Excessive sweating even on days that Concerta isn't taken. kegrmc Concerta 1 09-30-16 04:47 AM
Recently Diagnosed Teuorr New Member Introductions 3 12-01-12 08:29 PM
Started Vyvanse, lots of questions! heybabalou Vyvanse 3 05-22-11 03:22 PM
Recently diagnosed jonathon087 General ADD Talk 0 03-25-11 11:55 AM


All times are GMT -4. The time now is 09:49 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums